# SDR ASOA04157

- Difficulty date: February 27, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Cap
- Component: Apu
- Component part number: 38004883
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

FLT 4768 - DURING DESCENT AND APPROACH INTO ATL FROM GTR, THE CREW SMELLED FUMES AFTER SELECTING THE BLEEDS TO THE APU.  SMOKE FILLED THE COCKPIT AND CABIN ACCOMPANIED BY A SMOKE LAVATORY MESSAGE.  THE CREW SWITCHED THE BLEEDS BACK TO THE ENGINES AND THE SMOKE DISSIPATED SHORTLY AFTERWARDS FOLLOWED BY THE SMOKE LAVATORY MESSAGE EXTINGUISHING.  THE TOWER ROLLED EMERGENCY VEHICLES AS A PRECAUTION WITH THE AIRCRAFT LANDING SAFELY IN ATL.  MAINTENANCE REMOVED EXCESS OIL FROM THE AUXILIARY POWER UNIT AND REPLACED THE CAP O-RING.  OPS CHECKS GOOD.  NO SMOKE WAS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
